My question is this I take 3 anti diabetic drugs, two oral: Metformin and Glipized and one injection , Soliqua.
I have recently changed back to Glipized from Repaglinide(Prandin). I couldn't tolerate Repaglinide, I was sick as a dog while taking it and in combination with the other drugs always lowered sugars way too much. I was happy to go back on Glipized, I have some minor side effects, but it beats being sick all day every day.
The problem is I had… read more
Hi, I take 22m 3x a day before meals and 20ml of protaphane before sleep. I do skip the insulin at lunchtimes. My diet is about 70% ok. I cut out potatoes and had limited low GI bread and my sugar in morning normally about 14. I am at a diabetic clinic. Any info to help me. Thanks
My blood sugars are usually good, but occasionally (esp when I'm out of the house ) my blood sugar will drop in a matter of seconds to the point where I am extremely shaky and weak. I have taken to carrying a high protein granola bar everywhere and sometimes a juice pack (pure juice) also. Anyone else have this problem and what do they use to treat it ?
I have always been the type to walk around barefoot and lately (I am a newly diagnosed diabetic) I find my feet are so cold that I plug in a heating pad and wrap it around my feet just to warm them up...
Curious if anyone else is eexperiencing this?
I have just drastically reduced my consumption of sugary snacks due to starting on insulin. I honestly expected my partner would stop eating them in front of me but he hasnt.